Alert archive / Hawaii / High Surf Warnings in 2016

High Surf Warning 11, NWS Honolulu, HI

February 29, 2016Honolulu County, Kauai County, Kalawao County, Hawaii

NWS Honolulu, HI issued this high surf warning at Feb 29, 2016, 9:31 AM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It was in force for 56 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 29, 2016, 9:31 AM HST (19:31 UTC)
Expired
Mar 2, 2016, 6:00 PM HST
In force
56 hr
Issued by
NWS Honolulu, HI

Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The radar

The Molokai radar (PHMO), 116 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lihue, (PHLI), launched 12:00Z, 7.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 12:00Z on 2016-02-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 12:00Z on 2016-02-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

187 
WHHW40 PHFO 291931 CCA
CFWHFO

COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HONOLULU HI
931 AM HST MON FEB 29 2016

...HIGH SURF WARNING FOR MOST NORTH AND WEST FACING SHORES...

.A NEW NORTHWEST SWELL WILL GRADUALLY FILL IN TODAY. THE SWELL IS
EXPECTED TO PEAK LATE TUESDAY AND TUESDAY NIGHT.

HIZ001>003-006>008-012-013-017-019-020-010845-
/O.NEW.PHFO.SU.W.0011.160229T1931Z-160303T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD-
MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
931 AM HST MON FEB 29 2016

...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. 

* SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI...BUILDING TO
  20 TO 25 FEET LATER TODAY...THEN RISING TO 30 TO 40 FEET ON
  TUESDAY. ALONG NORTH FACING SHORES OF OAHU MOLOKAI AND
  MAUI...BUILDING TO 20 TO 25 FEET TONIGHT...THEN RISING TO 30 TO
  40 FEET LATE TUESDAY. ALONG WEST FACING SHORES OF OAHU AND
  MOLOKAI...RISING TO 15 TO 20 FEET TONIGHT...THEN RISING TO 20 TO
  30 FEET LATE TUESDAY. 

* TIMING...THROUGH 6 PM HST WEDNESDAY.

* IMPACTS...VERY HIGH...EXPECT OCEAN WATER SURGING AND SWEEPING
  ACROSS BEACHES...COASTAL BENCHES...AND LAVA FLOWS CREATING THE
  POTENTIAL FOR IMPACTS TO COASTAL PROPERTIES AND
  INFRASTRUCTURE...INCLUDING ROADWAYS. POWERFUL LONGSHORE AND RIP
  CURRENTS WILL BE PRESENT AT MOST BEACHES. LARGE BREAKING WAVES
  AND STRONG CURRENTS MAY IMPACT HARBOR ENTRANCES AND CHANNELS
  CAUSING CHALLENGING BOAT HANDLING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS
CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING
THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. 

&&

$$

BURKE
3 follow-up statements
527 
WHHW40 PHFO 010139
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
339 PM HST MON FEB 29 2016

...HIGH SURF ALONG NORTH AND WEST FACING SHORES...

.A NEW NORTHWEST SWELL WILL GRADUALLY FILL IN TODAY. THE SWELL IS
EXPECTED TO PEAK LATE TUESDAY AND TUESDAY NIGHT.

HIZ001>003-006>008-012-013-017-019-020-011445-
/O.CON.PHFO.SU.W.0011.000000T0000Z-160303T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD-
MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
339 PM HST MON FEB 29 2016

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY...

* SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI...BUILDING TO
  20 TO 25 FEET TONIGHT...THEN RISING TO 30 TO 40 FEET ON
  TUESDAY. ALONG NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI...
  BUILDING TO 20 TO 25 FEET TONIGHT...THEN RISING TO 30 TO 40 FEET
  LATE TUESDAY. ALONG WEST FACING SHORES OF OAHU AND
  MOLOKAI...RISING TO 15 TO 20 FEET TONIGHT...THEN RISING TO 20 TO
  30 FEET LATE TUESDAY.

* TIMING...THROUGH 6 PM HST WEDNESDAY.

* IMPACTS...VERY HIGH...EXPECT OCEAN WATER SURGING AND SWEEPING 
  ACROSS BEACHES...COASTAL BENCHES...AND LAVA FLOWS CREATING THE 
  POTENTIAL FOR IMPACTS TO COASTAL PROPERTIES AND 
  INFRASTRUCTURE...INCLUDING ROADWAYS. POWERFUL LONGSHORE AND 
  RIP CURRENTS WILL BE PRESENT AT MOST BEACHES. LARGE BREAKING 
  WAVES AND STRONG CURRENTS MAY IMPACT HARBOR ENTRANCES AND 
  CHANNELS CAUSING CHALLENGING BOAT HANDLING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS
CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING
THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH.

&&

$$

HIZ023-025-026-011445-
/O.NEW.PHFO.SU.Y.0020.160301T0139Z-160303T0400Z/
KONA-BIG ISLAND NORTH AND EAST-KOHALA-
339 PM HST MON FEB 29 2016

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. 

* SURF...RISING TO 6 TO 10 FEET ALONG WEST FACING SHORES. RISING
  TO 10 TO 15 FEET ALONG NORTH FACING SHORES.

* TIMING...THROUGH 6 PM HST WEDNESDAY.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING
  DIFFICULT AND DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. 

&&

$$

BURKE
120 
WHHW40 PHFO 011349
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
349 AM HST TUE MAR 1 2016

...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI OAHU MOLOKAI AND ALONG NORTH FACING SHORES OF MAUI...

...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF THE BIG
ISLAND...

...COASTAL FLOODING POSSIBLE ALONG MOST NORTH AND WEST FACING
SHORES OF THE SMALLER ISLANDS...

.LIFE-THREATENING SURF WILL BE ANTICIPATED TODAY THROUGH
WEDNESDAY ALONG EXPOSED NORTH AND WEST FACING SHORES. A
COMBINATION OF LARGE SURF AND MODERATE ONSHORE WINDS COULD
TRANSLATE TO OCEAN WATER SWEEPING OVER BEACHES AND OVERTOPPING
VULNERABLE COASTAL ROADWAYS THIS EVENING AS THE SURF IS PEAKING
AROUND HIGH TIDE. COASTAL INTERESTS ARE ENCOURAGED TO FINALIZE
PREPARATIONS AS SOON AS POSSIBLE.

HIZ001>003-006>008-012-013-017-019-020-020300-
/O.CON.PHFO.SU.W.0011.000000T0000Z-160303T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD-
MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
349 AM HST TUE MAR 1 2016

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY...

* SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI AND
  NIIHAU...25 TO 35 FEET THIS MORNING...RISING TO 35 TO 45 FEET
  LATE THIS AFTERNOON AND EVENING...THEN LOWERING TO 20 TO 30 FEET
  LATE WEDNESDAY. ALONG NORTH FACING SHORES OF OAHU MOLOKAI AND
  MAUI...20 TO 30 FEET THIS MORNING...RISING TO 35 TO 45 FEET LATE
  THIS AFTERNOON AND EVENING...THEN LOWERING TO 20 TO 30 FEET
  LATE WEDNESDAY. ALONG WEST FACING SHORES OF OAHU AND
  MOLOKAI...15 TO 20 FEET THIS MORNING...RISING TO 20 TO 30 FEET
  LATE THIS AFTERNOON AND EVENING...THEN LOWERING TO 15 TO 20 FEET
  WEDNESDAY.

* TIMING...THROUGH 6 PM HST WEDNESDAY.

* IMPACTS...VERY HIGH...EXPECT OCEAN WATER SURGING AND SWEEPING 
  ACROSS BEACHES...COASTAL BENCHES...AND LAVA FLOWS CREATING THE 
  POTENTIAL FOR IMPACTS TO COASTAL PROPERTIES AND 
  INFRASTRUCTURE...INCLUDING ROADWAYS. POWERFUL LONGSHORE AND 
  RIP CURRENTS WILL BE PRESENT AT MOST BEACHES. LARGE BREAKING 
  WAVES AND STRONG CURRENTS MAY IMPACT HARBOR ENTRANCES AND 
  CHANNELS CAUSING CHALLENGING BOAT HANDLING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS
CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING
THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH.

&&

$$

HIZ023-025-026-020300-
/O.CON.PHFO.SU.Y.0020.000000T0000Z-160303T0400Z/
KONA-BIG ISLAND NORTH AND EAST-KOHALA-
349 AM HST TUE MAR 1 2016

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

* SURF...RISING TO 6 TO 10 FEET ALONG WEST FACING SHORES LATE THIS
  AFTERNOON THROUGH TONIGHT. RISING TO 10 TO 15 FEET ALONG NORTH
  FACING SHORES LATE THIS AFTERNOON THROUGH TONIGHT.

* TIMING...THROUGH 6 PM HST WEDNESDAY.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE 
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING 
  DIFFICULT AND DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

GIBBS
355 
WHHW40 PHFO 020137
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
337 PM HST TUE MAR 1 2016

...HIGH SURF TO CONTINUE TONIGHT AND WEDNESDAY...

.LIFE-THREATENING SURF WILL THROUGH WEDNESDAY ALONG EXPOSED NORTH
AND WEST FACING SHORES. A COMBINATION OF LARGE SURF AND MODERATE
ONSHORE WINDS COULD TRANSLATE TO OCEAN WATER SWEEPING OVER BEACHES
AND OVERTOPPING VULNERABLE COASTAL ROADWAYS EARLY TONIGHT AS THE
SURF IS PEAKING AROUND HIGH TIDE. COASTAL INTERESTS ARE ENCOURAGED
TO FINALIZE PREPARATIONS AS SOON AS POSSIBLE.

HIZ001>003-006>008-012-013-017-019-020-021445-
/O.CON.PHFO.SU.W.0011.000000T0000Z-160303T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD-
MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
337 PM HST TUE MAR 1 2016

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY...

* SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI AND
  NIIHAU...35 TO 45 FEET THROUGH TONIGHT...THEN LOWERING TO 20 TO
  30 FEET LATE WEDNESDAY. ALONG NORTH FACING SHORES OF OAHU
  MOLOKAI AND MAUI...35 TO 45 FEET THROUGH TONIGHT...THEN LOWERING
  TO 20 TO 30 FEET LATE WEDNESDAY. ALONG WEST FACING SHORES OF
  OAHU AND MOLOKAI...20 TO 30 FEET THROUGH TONIGHT...THEN
  LOWERING TO 15 TO 20 FEET LATE WEDNESDAY.

* TIMING...THROUGH 6 PM HST WEDNESDAY.

* IMPACTS...VERY HIGH...EXPECT OCEAN WATER SURGING AND SWEEPING 
  ACROSS BEACHES...COASTAL BENCHES...AND LAVA FLOWS CREATING THE 
  POTENTIAL FOR IMPACTS TO COASTAL PROPERTIES AND 
  INFRASTRUCTURE...INCLUDING ROADWAYS. POWERFUL LONGSHORE AND 
  RIP CURRENTS WILL BE PRESENT AT MOST BEACHES. LARGE BREAKING 
  WAVES AND STRONG CURRENTS MAY IMPACT HARBOR ENTRANCES AND 
  CHANNELS CAUSING CHALLENGING BOAT HANDLING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS
CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING
THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH.

&&

$$

HIZ009-021445-
/O.EXA.PHFO.SU.Y.0020.000000T0000Z-160303T0400Z/
OLOMANA-
337 PM HST TUE MAR 1 2016

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. 

* SURF...10 TO 15 FEET ALONG NORTH FACING SHORES.

* TIMING...THROUGH 6 PM HST WEDNESDAY.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE 
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING 
  DIFFICULT AND DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

HIZ023-025-026-021445-
/O.CON.PHFO.SU.Y.0020.000000T0000Z-160303T0400Z/
KONA-BIG ISLAND NORTH AND EAST-KOHALA-
337 PM HST TUE MAR 1 2016

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

* SURF...RISING TO 6 TO 10 FEET ALONG WEST FACING SHORES. 10 TO 15
  FEET ALONG NORTH FACING SHORES.

* TIMING...THROUGH 6 PM HST WEDNESDAY.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE 
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING 
  DIFFICULT AND DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

BURKE

What forecasters said that day

The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Feb 29, 9:30 AM HST, 1 minute earlier.

Area forecast discussion, Feb 29, 9:30 AM HST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
930 AM HST MON FEB 29 2016

.SYNOPSIS...
A SERIES OF WEAK FRONTS WILL MOVE ACROSS THE STATE THIS WEEK BUT
RAINFALL WILL BE LIMITED. IN THE WAKE OF EACH FRONT WILL BE TRADES
WITH LIGHT WINDS OUT AHEAD OF THE FRONTS.

&&

.DISCUSSION...
MOISTURE ASSOCIATED WITH A WEAKENING FRONTAL BOUNDARY LIES ACROSS
THE AREA. SOME SHOWERS HAVE BEEN FALLING OVER KAUAI AND OAHU AND
THE ADJACENT COASTAL WATERS. WINDS WILL REMAIN RATHER LIGHT TODAY
FAVORING A SEA BREEZE REGIME. ANOTHER FRONTAL BOUNDARY WILL MOVE
ACROSS THE AREA TONIGHT AND TUESDAY ACCOMPANIED BY SOME PASSING
SHOWERS. BREEZY NORTH TO NORTHWEST WINDS WILL FILL IN BEHIND THE
FRONT AS HIGH PRESSURE BUILDS IN TO OUR NORTHWEST. THE FRONT IS
FORECAST TO STALL AND WEAKEN NEAR THE BIG ISLAND.

AS THE HIGH PASSES BY NORTH OF THE STATE...TRADE WINDS ARE
EXPECTED ON WEDNESDAY AND THURSDAY. MOISTURE ASSOCIATED WITH THE
FRONT WILL LIKELY CAUSE PERIODS OF SHOWERS TO FALL OVER WINDWARD
AREAS OF THE BIG ISLAND. WINDS WILL WEAKEN ON FRIDAY AS THE HIGH
MOVES OFF TO OUR EAST. ANOTHER WEAK FRONT WILL MOVE ACROSS THE
AREA OVER THE WEEKEND WITH A FEW PASSING SHOWERS ASSOCIATED WITH
IT. ANOTHER HIGH WILL BE PASSING BY NORTH OF OUR AREA ON SATURDAY
WITH TRADE WINDS ONCE AGAIN RETURNING IN THE FRONTS WAKE.

&&

.AVIATION...
A WEAKENING FRONTAL CLOUD BAND IS STALLED AND DISSIPATING OVER THE
NW HALF OF THE ISLAND CHAIN. FAIRLY HIGH BASED CLOUDS WITH NO
SIGNIFICANT CEILINGS EXPECTED...EXCEPT FOR POSSIBLE ISOLATED MVFR.
LIGHT WINDS EAST OF THE CLOUD BAND. SOME NORTHWEST WINDS W OF IT.
ANOTHER APPROACHING FRONT WILL PROMPT THE WINDS AROUND THE STATE TO
BECOME SW AND W OVERNIGHT. HIGH PRESSURE WILL NUDGE IN FROM THE W
LATE TUESDAY. EXPECT VFR CONDITIONS TO PREVAIL ACROSS MOST AREAS
TODAY AND TUESDAY. NO AIRMETS CURRENTLY IN EFFECT. ONE SIGMET IN
EFFECT FOR CONVECTION FAR SW OF THE STATE CURRENTLY.

&&

.MARINE...
A NEW NORTHWEST SWELL WILL GRADUALLY FILL IN LATER TODAY. THIS
SWELL WILL BE RATHER LONG LIVED WITH IT PEAK EXPECTED TUESDAY
AFTERNOON AND TUESDAY NIGHT. WARNING LEVEL SURF CAN BE EXPECTED
ALONG MOST NORTH AND WEST FACING SHORES FROM KAUAI TO MAUI.
ADVISORY LEVEL SURF IS LIKELY ALONG WEST FACING SHORES OF THE BIG
ISLAND DURING THE PEAK OF THE SWELL.

SEAS WILL EXCEED THE 10 FOOT SMALL CRAFT ADVISORY THRESHOLD OVER
WATERS EXPOSED TO LARGE NORTHWEST SWELLS. ALSO WINDS BEHIND THE
COLD FRONT MAY CAUSE WINDS TO EXCEED THE 25 KT THRESHOLD OVER SOME
COASTAL.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
HIGH SURF WARNING UNTIL 6 PM HST WEDNESDAY FOR NIIHAU-KAUAI
WINDWARD-KAUAI LEEWARD-WAIANAE COAST-OAHU NORTH SHORE-OAHU
KOOLAU-MOLOKAI-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD
HALEAKALA.

SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 PM HST
WEDNESDAY FOR OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY
WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS.

SMALL CRAFT ADVISORY UNTIL 6 PM HST WEDNESDAY FOR KAUAI
NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS.

&&

SYNOPSIS/DISCUSSION/MARINE...BURKE
AVIATION...FUJII

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 9:30 AM HSTSmall Craft AdvisoryHFO4 days

Nearby

High Surf Warnings in Hawaii, 2016Every high surf warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.